# SDR DALA2022032401962

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CORROSION SEAT TRACK -Y1292 LOCATED BTW FR 20 TO FR 21 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-42-11. (2166673)
